Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 253, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 7, 2014, 4:53 PM EDT for Upson County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2014, 4:53 PM EDT (20:53 UTC)
- Expired
- Sep 7, 2014, 5:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Upson County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 5:08 PM EDT | TSTM WND DMG | Redbone Crossroads, GA | REPORT OF 2-3 TREES DOWN NEAR THE TRIUNE MILL ROAD AND TRICE CEMETRAY ROAD INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS52 KFFC 072053
SVRFFC
GAC293-072145-
/O.NEW.KFFC.SV.W.0253.140907T2053Z-140907T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT SUN SEP 7 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UPSON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 545 PM EDT
* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LOGTOWN...MOVING SOUTHWEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REDBONE CROSSROADS AND SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3270 8422 3272 8422 3276 8432 3278 8435
3293 8424 3287 8413 3279 8415 3270 8420
TIME...MOT...LOC 2054Z 023DEG 6KT 3286 8418
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:08 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Sep 7, 3:08 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT SUN SEP 7 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH MONDAY NIGHT. 17 .LONG TERM /TUESDAY THROUGH SUNDAY/... A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN. BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE. 41/16 AVIATION... 18Z UPDATE... VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT TONIGHT...THEN EXPECT MVFR CIGS TO DEVELOP ACROSS THE FORECAST AREA LATE TONIGHT. THESE CLOUDS WILL RISE TO VFR BY LATE TO MID MORNING MONDAY. SCATTERED CONVECTION HAS DEVELOPED AND THIS WILL CONTINUE THROUGH THE AFTERNOON/EARLY EVENING BEFORE DISSIPATING. WINDS WILL REMAIN ON THE EAST SIDE BUT AROUND 6 KTS OR LESS EXCEPT IN THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 86 68 88 / 60 30 20 20 ATLANTA 71 85 70 87 / 60 30 20 20 BLAIRSVILLE 65 82 64 83 / 50 30 20 20 CARTERSVILLE 69 86 69 87 / 50 30 20 20 COLUMBUS 72 90 71 90 / 60 40 20 30 GAINESVILLE 70 84 68 86 / 60 30 20 20 MACON 70 90 70 91 / 60 50 30 30 ROME 69 89 68 89 / 30 30 20 20 PEACHTREE CITY 70 86 68 88 / 60 30 20 20 VIDALIA 72 89 71 89 / 60 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....41/16 AVIATION...17
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT SUN SEP 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 240 PM EDT SUN SEP 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE. ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE PERSISTING OFF THE GEORGIA COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Special weather statement, Sep 7, 4:23 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT SUN SEP 7 2014
GAZ020-031-072100-
423 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN PAULDING AND BARTOW COUNTIES UNTIL 500 PM EDT...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RED TOP MOUNTAIN STATE PARK TO
STILESBORO...MOVING SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING AND BARTOW COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STILESBORO...
CARTERSVILLE...EMERSON...RED TOP MOUNTAIN STATE PARK...GEORGE
WASHINGTON CARVER STATE PARK AND BURNT HICKORY RIDGE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3420 8481 3426 8468 3414 8465 3398 8490
3411 8492
TIME...MOT...LOC 2024Z 352DEG 8KT 3419 8471 3413 8480
3407 8487Special weather statement, Sep 7, 4:27 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT SUN SEP 7 2014
GAZ104-072100-
427 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SUMTER COUNTY UNTIL 500 PM EDT...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHILOH TO AMERICUS...MOVING SOUTHWEST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SUMTER COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE MADDOX...SHILOH AND AMERICUS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3207 8443 3216 8435 3216 8431 3208 8413
3193 8417
TIME...MOT...LOC 2027Z 126DEG 4KT 3215 8434 3206 8420Special weather statement, Sep 7, 4:35 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT SUN SEP 7 2014
GAZ080-092-072100-
435 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SCHLEY AND TAYLOR COUNTIES UNTIL 500 PM EDT...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUTLER TO CEDAR CREEK...MOVING EAST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SCHLEY AND TAYLOR COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CEDAR CREEK...CHARING...RUPERT
AND BUTLER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3234 8438 3240 8439 3243 8439 3244 8440
3249 8442 3260 8428 3257 8409 3246 8415
3240 8419 3240 8425 3232 8426
TIME...MOT...LOC 2035Z 275DEG 4KT 3258 8426 3249 8438
3240 8436Special weather statement, Sep 7, 4:40 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT SUN SEP 7 2014
GAZ034-045-046-055-057-072115-
440 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN ROCKDALE...DEKALB...GWINNETT...HENRY AND CLAYTON COUNTIES UNTIL
515 PM EDT...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAWRENCEVILLE TO LAKE SPIVEY. THE LINE OF
THUNDERSTORMS WAS MOVING SOUTH TO SOUTHWEST NEAR 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS ROCKDALE...DEKALB...GWINNETT...HENRY AND CLAYTON COUNTIES
THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CENTERVILLE...KLONDIKE...PANOLA MOUNTAIN STATE PARK...
SNELLVILLE...LAWRENCEVILLE...ARABIA MOUNTAIN...BELMONT...REDAN...
LITHONIA...HIDDEN VALLEY PARK...EAGLES LANDING...ATLANTA MOTOR
SPEEDWAY...STOCKBRIDGE...LAKE SPIVEY AND LOVEJOY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3394 8394 3366 8410 3336 8431 3352 8442
3385 8416 3400 8409
TIME...MOT...LOC 2040Z 180DEG 1KT 3396 8405 3374 8416
3354 8430Special weather statement, Sep 7, 4:43 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SUN SEP 7 2014
GAZ074-084-085-097-072130-
443 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES UNTIL 530
PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO NICKLESVILLE...MOVING SOUTH AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES THROUGH
530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOOMSBORO...DOWNS...OCONEE...SANDERSVILLE...TENNILLE...
NICKLESVILLE...DAVISBORO...CHAPPELLS MILL...MONTROSE...RIDDLEVILLE...
TUCKERS CROSSROAD...DUDLEY...DONOVAN...PRINGLE AND HARRISON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3257 8291 3246 8315 3263 8325 3304 8291
3315 8271 3313 8267 3303 8260 3302 8255
3295 8254 3292 8251 3290 8251
TIME...MOT...LOC 2043Z 014DEG 15KT 3308 8265 3288 8289
3266 8317Special weather statement, Sep 7, 4:49 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT SUN SEP 7 2014
GAZ069-072115-
449 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON COUNTY UNTIL 515 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM AROUND LOGTOWN...MOVING SOUTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE YATESVILLE...THE ROCK...LOGTOWN...REDBONE
CROSSROADS...THOMASTON AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3283 8439 3298 8423 3292 8412 3280 8414
3280 8415 3273 8418 3272 8419
TIME...MOT...LOC 2049Z 024DEG 8KT 3286 8417The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 12:26 PM EDT | Special Weather Statement | FFC | Bibb | 34 min |
| Sep 7, 12:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Sep 7, 1:30 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Sep 7, 1:55 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Sep 7, 2:01 PM EDT | Special Weather Statement | FFC | Houston | 44 min |
| Sep 7, 2:09 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Sep 7, 2:23 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Sep 7, 2:34 PM EDT | Special Weather Statement | FFC | Greene | 26 min |
| Sep 7, 2:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Sep 7, 2:44 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 31 min |
| Sep 7, 2:57 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Sep 7, 3:00 PM EDT | Special Weather Statement | FFC | Crisp | 45 min |
| Sep 7, 3:02 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Sep 7, 3:08 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Sep 7, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 35 min |
| Sep 7, 3:30 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Sep 7, 3:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Sep 7, 3:43 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Sep 7, 3:46 PM EDT | Special Weather Statement | FFC | Glascock, Washington | 29 min |
| Sep 7, 3:57 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 33 min |
| Sep 7, 4:00 PM EDT | Special Weather Statement | FFC | Monroe | 30 min |
| Sep 7, 4:12 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 33 min |
| Sep 7, 4:17 PM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 7, 4:23 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Sep 7, 4:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Sep 7, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Sep 7, 4:40 PM EDT | Special Weather Statement | FFC | Gwinnett | 35 min |
| Sep 7, 4:43 PM EDT | Special Weather Statement | FFC | Washington | 47 min |
| Sep 7, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 46 min |
| Sep 7, 4:49 PM EDT | Special Weather Statement | FFC | Upson | 26 min |
| Sep 7, 4:58 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Sep 7, 5:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Sep 7, 5:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Sep 7, 5:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Sep 7, 5:28 PM EDT | Special Weather Statement | FFC | Webster | 47 min |
| Sep 7, 5:31 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 29 min |
| Sep 7, 5:33 PM EDT | Special Weather Statement | FFC | Cobb, Douglas | 27 min |
| Sep 7, 5:36 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Sep 7, 5:39 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Sep 7, 5:41 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Sep 7, 5:43 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Sep 7, 5:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Sep 7, 5:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Sep 7, 6:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Troup | 46 min |
| Sep 7, 6:18 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 27 min |
| Sep 7, 6:26 PM EDT | Special Weather Statement | FFC | Muscogee | 49 min |
| Sep 7, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 32 min |
| Sep 7, 6:48 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Sep 7, 6:52 PM EDT | Flash Flood Warning | FFC | Coweta, Meriwether | 6 hr |
| Sep 7, 6:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Sep 7, 7:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Troup | 48 min |
| Sep 7, 7:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Sep 7, 7:18 PM EDT | Flash Flood Warning | FFC | Muscogee | 6 hr |
| Sep 7, 7:52 PM EDT | Special Weather Statement | FFC | Candler | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.